Doctor insights on:
Causes Of Electric Shock
What could be the cause of electric shock like headache on one side of my head that lasts for a split second most times but do last for abt 10sec?
Many causes, unlikel: There may be many causes for a shock like symptom related to the head and spine, and there is no easy explanation. If this is a new symptom, a head ct is advised to exclude mass effect. Symptoms may be radiating from the cervical spine or related to an intracranial lesion or even a chiari malformation. Follow up with internist and possibly brain MRI in setting of continued symptoms. ...Read more
A condition in which a person cannot circulate enough blood (carrying oxygen and nutrients) to the vital organs in the body. If shock persists, various parts of the body will stop working, and the person will die. Causes of shock include injuries, excessive bleeding, heart failure, infections, chemical imbalances, ...Read more
nerve irritation or.: If you have these pains when you flex your hip and turn it in and out (internal and external rotation), then your labral teat itself is causing the pains more than likely.If not, possibly a nerve near your hip has been irritated w/ your injury and is causing these parasthesias.See your md. ...Read more
Can Dysesthesia cause an electric shock to the last two fingers in both arms out of nowhere, for example when tapping/rubbing next to the funny bone?
No: Dysesthesia is not a disease or condition. It's a symptom. Dysesthesia means that tactile stimuli that normally elicit benign or subjectively neutral sensations instead cause altered sensations, often unpleasant. What you're describing is not dysesthesias. This may be an ulnar neuropathy which can have benign or serious causes. See your doctor. ...Read more
MRI & CT of brain & nerves are normal, but walking causes an electric shock like feeling on the heels as they touch the floor & can only tip toe?
Plantar Fasciitis: Hi, I believe you are suffering from Plantar Fasciitis a condition in which the ligament in your heel is inflamed therefore the bottom of your foot hurts with walking or standing, the main treatment is stretch exercise,but anti inflammatory medication could help. If these measures failed then your orthopedic doctor might inject your heel with steroid, search for the home exercise on google. ...Read moreSee 1 more doctor answer
Trigeminal Neuralgia: This affliction can cause great grief for many of its sufferers. The facial nerves run in front of your ear, and when irritated they cause excruciating pain in the side of the face. We don't know all the different ways this nerve can be irritated or stimulated. It has been said that a brush of wind can cause the symptoms. The pain is described as lancinating but brief. Talk to your doctor about treatment options. ...Read more
What could be the cause of the electric shock pain I have in my head and pain I experience down spine when I bend my head backwards?
Lhermitt's sign: Also known as the barber chair phenomena can be seen with neck flexion or extension. It is seen in a number of conditions including, MS, Behcets Disease, Chiari Malformation, Vitamin B12 deficiency, cervical trauma, cervical disc disorders, cervical spondylosis. In short any condition that can effect the dorsal columns of the spinal cord. A thorough neurological history, and exam is in order ...Read more
I was recently diagnosed with myasthenia gravis. Can this disease cause electric shock feelings in my thighs?
Usually not: Look for other possible problem to be sure why his happen before you blame on myasthenia. ...Read more
Am diagnosed with MS having 2 lesions on spine causing electric shock symptoms up spine into head, could i safely take hypericum to dampen pain.?
Why consider this?: Hypericum is a homeopathic remedy for anxiety and depression, and would have absolutely no effect on a Lhermitte's phenomenon, which you describe. You would likely find better benefits from gabapentin, Lyrica, Cymbalta, Gralise, or Horizant, all prescription meds which your doctor could provide. Also, make certain that you are taking a potent MS medication, such as one of the orals, or Tysabri (natalizumab). ...Read moreSee 2 more doctor answers